Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Porous Media
Factor de Impacto: 1.752 Factor de Impacto de 5 años: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN En Línea: 1934-0508

Volumes:
Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v13.i8.40
pages 725-739

FLOWS IN A FRACTIONAL GENERALIZED BURGERS’ FLUID

Tasawar Hayat
Department of Mathematics, Quaid-I-Azam University 45320, Islamabad 44000, Pakistan; Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Faculty of Science, King Abdulaziz University, P.O. Box 80257, Jeddah 21589, Saudi Arabia
Sahrish Zaib
Department of Mathematics, Quaid-i-Azam University 45320, Islamabad 44000, Pakistan
Constantin Fetecau
Academy of Romanian Scientists, Bucuresti 050094, Romania
Corina Fetecau
Department of Theoretical Mechanics, Technical University of Iasi 700050, Romania

SINOPSIS

Slip effects on the three flow problems of a generalized Burgers’ fluid are investigated analytically. The flows in a porous medium are generated either by an oscillating plate or by a periodic pressure gradient. Employing the modified Darcy’s law, the continuity and momentum equations for a fractional generalized Burgers’ fluid are solved using the Fourier transform method. The development of velocity components is sketched and discussed for the slip parameter and Hartman number. Computations are made for the comparison between Burgers’ and generalized Burgers’ fluids.


Articles with similar content:

HODOGRAPHIC VISCOUS FLOWS IN POROUS MEDIUM
Journal of Porous Media, Vol.14, 2011, issue 8
Mohammad Kahshan, Tahira Haroon, Abdul Majeed Siddiqui, Muhammad Raheel Mohyuddin
PERISTALTIC MECHANISM OF BINGHAM LIQUID IN A CONVECTIVELY HEATED POROUS TUBE IN THE PRESENCE OF VARIABLE LIQUID PROPERTIES
Special Topics & Reviews in Porous Media: An International Journal, Vol.10, 2019, issue 2
Gudekote Manjunatha, C. Rajashekhar, Hanumesh Vaidya, K. V. Prasad
THE PULSATILE FLOW OF A BURGERS' FLUID AND HEAT TRANSFER THROUGH A POROUS MEDIUM IN A CIRCULAR PIPE
Special Topics & Reviews in Porous Media: An International Journal, Vol.1, 2010, issue 3
Sallam N. Sallam, Marwa M. Hussein, Nabil T. Mohamed El-Dabe, Ahmed A. A. Hassan
THE EFFECTS OF VARIABLE VISCOSITY ON THE PERISTALTIC FLOW OF NON-NEWTONIAN FLUID THROUGH A POROUS MEDIUM IN AN INCLINED CHANNEL WITH SLIP BOUNDARY CONDITIONS
Journal of Porous Media, Vol.16, 2013, issue 1
Rahmat Ellahi, Ambreen Afsar Khan, Muhammad Usman
MHD PERISTALSIS DRIVEN FLOW OF COUPLE-STRESS FLUIDS THROUGH ANNULUS
Proceedings of the 24th National and 2nd International ISHMT-ASTFE Heat and Mass Transfer Conference (IHMTC-2017), Vol.0, 2017, issue
Rakesh Kumar, Shashi Bhushan, Dharmendra Tripathi, Abhishek Kumar Tiwari